You want to get rid of the weight you gained from taking the contraceptive pill? - First you need to realise that although we usually think of contraceptives, correctly, as sex hormones, they are also steroids, and taking steroids often causes fluid retention/salt sensitivity/weight gain. You have gained weight because of developing some sensitivity to salt. You can reduce that weight gain, and prevent future weight gain, by avoiding salt and salty food. - That means finding out about the salt/sodium content of foods, looking at labels, etc and choosing the foods that contain less sodium. You really need to try to avoid processed food and instead cook fresh food from scratch, without adding salt to it. Processed food manufacturers add a lot of salt to food; that's why processed food is not usually healthy food.
Lose weight, reduce your risk of most cancers, high blood pressure, type 2 diabetes, heart disease, heart attack, vascular dementia, stroke, osteopenia, osteoporosis, hypercholesterolaemia, depression, liver damage and kidney problems, and improve your health in many other ways without drugs, hunger or expense by eating less salt! - Try it! - You will feel so much better! See my website www.wildeaboutsteroids.co.uk
The site does not sell anything and has no banners or sponsors or adverts - just helpful information.
Read my Mensa article on Obesity and the Salt ConnectionSodium in foods
See also FAT RETENTION